Translator Disclaimer
2020 Study of a class of generalized Schrödinger equations
Andrelino V. Santos, João R. Santos Jr., Antonio Suárez
Topol. Methods Nonlinear Anal. 56(1): 173-195 (2020). DOI: 10.12775/TMNA.2020.008

Abstract

A class of generalized Schrödinger problems in a bounded domain is studied. A complete overview of the set of solutions is provided, depending on the values assumed by parameters involved in the problem. In order to obtain the results, we combine monotony, bifurcation and variational methods.

Citation

Download Citation

Andrelino V. Santos. João R. Santos Jr.. Antonio Suárez. "Study of a class of generalized Schrödinger equations." Topol. Methods Nonlinear Anal. 56 (1) 173 - 195, 2020. https://doi.org/10.12775/TMNA.2020.008

Information

Published: 2020
First available in Project Euclid: 16 October 2020

MathSciNet: MR4175076
Digital Object Identifier: 10.12775/TMNA.2020.008

Rights: Copyright © 2020 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 1 • 2020
Back to Top